Czechoslovak Mathematical Journal

Vol. 56, No. 1, 2006 · Contents

B. Balcar, V. Muller, J. Nesetril, P. Simon:
Jan Pelant (18.2.1950-11.4.2005)

Huanyin Chen:
Diagonal reductions of matrices over exchange ideals

Eunice Gogo Mphako:
Circuit and cocircuit partitions of binary matroids

Mario Petrich:
On sandwich sets and congruences on regular semigroups

Anatolij Dvurecenskij:
Holland's theorem for pseudo-effect algebras

Sophie Grivaux, Jan Rychtar:
Invariant subspaces of $X^{**}$ under the action of biconjugates

Jan Jakubik:
On a homogeneity condition for $MV$-algebras

Belmannu Devadas Acharya, Purnima Gupta:
Weak edge-degree domination in hypergraphs

Charles Megibben, William Ullery:
Isotype knice subgroups of global Warfield groups

J. Jezek:
The ordering of commutative terms

Sylvia Pulmannova:
Extensions of partially ordered partial abelian monoids

Anders Bjorn:
Removable singularities for weighted Bergman spaces

Huaming Xing, Liang Sun, Xuegang Chen:
On signed distance-$k$-domination in graphs

Jinjin Li, Shou Lin:
$k$-systems, $k$-networks and $k$-covers

Huseyin Bereketoglu, Aydin Huseynov:
On positive solutions for a nonlinear boundary value problem with impulse

Jaeman Kim:
4-dimensional anti-Kahler manifolds and Weyl curvature

[Contents of Czechoslovak Mathematical Journal]